# SDR 187801

- Difficulty date: May 18, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N108CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- Aircraft time: 32,791 hours, 36,716 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Exh Pipe Hot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 108CQ FROM HGR-PIT FLT 4535 ABORTED TAKE OFF DUE TO RIGHT TAIL PIPE HOT LIGHT. PIT MAINTENANCE DISPATCHED TO AIRCRAFT. MAINTENANCE CLEANED CONNECTORS ON TAIL PIPE HOT SYSTEM, GROUND RAN AIRCRAFT, OPS CHECK IAW 26-12-00, OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE AND COMPLETED FLT 4535 HGR-PIT.
